# SDR ECI10514

- Difficulty date: January 29, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,910 hours, 3,779 cycles
- Engine: Ge CF348E5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Asymmetry Switch
- Part number: 54253021
- Part serial: UNK
- Condition: Misaligned
- Location: Flaps
- Component: Flap Actuator A, Moog
- Component part number: 1159SCC212
- Stage of operation: TX
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT RETRACT DURING TAXI.  FLAP ASYMMETRY FOUND TO BE OUT OF ADJUSTMENT.  REMOVED AND REPLACED RT FLAP ASYMMETRY SWITCH WITH NEWLY OVERHAULED SWITCH.  REALIGNED ASYMMETRY SWITCHES.
